Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1)

Luca Ugaglia, José Carlos Sierra, Enrique Arrondo, Luca Ugaglia

Risultato della ricerca: Article

2 Citazioni (Scopus)

Abstract

A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary
Lingua originaleEnglish
pagine (da-a)673-682
Numero di pagine20
RivistaBulletin of the London Mathematical Society
Volume37
Stato di pubblicazionePublished - 2005

Fingerprint

Grassmannian
Structure Theorem
n-dimensional
Corollary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1). / Ugaglia, Luca; Sierra, José Carlos; Arrondo, Enrique; Ugaglia, Luca.

In: Bulletin of the London Mathematical Society, Vol. 37, 2005, pag. 673-682.

Risultato della ricerca: Article

Ugaglia, Luca ; Sierra, José Carlos ; Arrondo, Enrique ; Ugaglia, Luca. / Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1). In: Bulletin of the London Mathematical Society. 2005 ; Vol. 37. pagg. 673-682.
@article{a7bf462c9aa941f29cb222feb3af095c,
title = "Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1)",
abstract = "A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary",
author = "Luca Ugaglia and Sierra, {Jos{\'e} Carlos} and Enrique Arrondo and Luca Ugaglia",
year = "2005",
language = "English",
volume = "37",
pages = "673--682",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1)

AU - Ugaglia, Luca

AU - Sierra, José Carlos

AU - Arrondo, Enrique

AU - Ugaglia, Luca

PY - 2005

Y1 - 2005

N2 - A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary

AB - A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary

UR - http://hdl.handle.net/10447/64683

M3 - Article

VL - 37

SP - 673

EP - 682

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

ER -